Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 102, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 26, 2015, 7:12 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 7:12 PM CDT (00:12 UTC)
- Expired
- May 26, 2015, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Palo Pinto County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 77 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:50 PM CDT | FLASH FLOOD | 3 N Gordon, TX | FM16 3 MILES NORTH OF GORDON CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2534 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WGUS54 KFWD 270012
FFWFWD
TXC363-429-270315-
/O.NEW.KFWD.FF.W.0102.150527T0012Z-150527T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 711 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GORDON...NECESSITY...STRAWN AND MINGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3265 9807 3252 9807 3252 9870 3267 9880
3276 9869 3272 9858 3265 9858
$$
15-BAIN1 follow-up statement
217
WGUS74 KFWD 270055
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT TUE MAY 26 2015
TXC363-429-270315-
/O.CON.KFWD.FF.W.0102.000000T0000Z-150527T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO PINTO TX-STEPHENS TX-
755 PM CDT TUE MAY 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHERN PALO PINTO AND SOUTHEASTERN STEPHENS COUNTIES...
AT 751 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN IN BETWEEN THE CITY OF PALO PINTO AND SANTO.
TWO TO THREE INCHES OF RAINFALL HAVE ALREADY FALLEN AND AN
ADDITIONAL ONE TO TWO INCHES CAN BE EXPECTED OVER THE NEXT TWO
HOURS. TRAINED WEATHER SPOTTERS ALSO REPORTED THAT FARM TO MARKET
FOUR WAS CLOSED DUE TO BOTH HIGH WATER AND A POSSIBLE MUDSLIDE. FARM
TO MARKET ROAD SIXTEEN WAS ALSO CLOSED DUE TO HIGH WATER. TRAVEL IS
STRONGLY DISCOURAGED IN THIS AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GORDON...NECESSITY...STRAWN AND MINGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3265 9807 3252 9807 3252 9870 3267 9880
3276 9869 3272 9858 3265 9858
$$
15-BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 7:02 PM CDT, 10 minutes earlier.
Area forecast discussion, May 26, 7:02 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 702 PM CDT TUE MAY 26 2015 .AVIATION... THE THUNDERSTORM CLUSTER BETWEEN KSPS /WICHITA FALLS/...KABI /ABILENE/....AND KMWL /MINERAL WELLS/ WILL CONTINUE TO MOVE EAST WHILE SOME OF THE CELLS ON THE SOUTHERN END OF THE AREA ARE TURNING TO THE RIGHT. THE STRONGEST STORMS WILL MOVE SOUTH OF THE METROPLEX TAF SITES. HAVE PLACED VCTS IN THE METROPLEX TAFS FOR THE 02-04Z PERIOD...AND WILL UPDATE LATER AS NEEDED. NOTE THAT EVEN THOUGH THE STORMS ARE OVER 60 MILES WEST OF KDFW...ANVIL LIGHTNING IS NOTED AS FAR EAST AS TARRANT COUNTY. MVFR CEILINGS ARE EXPECTED TO DEVELOP BY MIDNIGHT CDT /05Z/ WITH IFR CEILINGS ALONG WITH AREAS OF FOG BY 09Z. AN IMPROVEMENT TO MVFR SHOULD OCCUR BY 16Z WEDNESDAY...WITH VFR CONDITIONS RETURNING BY 20Z. THERE IS A LOW CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON/EARLY EVENING...SO HAVE PLACED VCTS FOR THE 27/20Z-28/01Z PERIOD. 58 && .PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 26 2015/ A CONTINUATION OF THE ACTIVE WEATHER PATTERN IS EXPECTED THROUGH AT LEAST THE FIRST PART OF NEXT WEEK...AS SEVERAL EMBEDDED SHORTWAVES RIDE ALONG THE UPPER LEVEL TROUGH SITUATED OVER THE WESTERN CONUS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH MONDAY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. UPPER LEVEL RIDGING APPEARS TO MOVE INTO NORTH TEXAS BY TUESDAY OF NEXT WEEK...WHICH WOULD GIVE US SOME REPRIEVE FROM THE SHOWERS AND STORMS BY MID-WEEK. THE MORNING FOG/DRIZZLE HAS DISSIPATED ACROSS THE REGION...AND THE LOW CLOUDS HAVE BEGUN TO LIFT AND SCATTER OUT. THIS HAS ALLOWED AMPLE SUNSHINE TO FILTER INTO THE AREA...WHICH HAS INCREASED THE TEMPERATURES AND INSTABILITY ACROSS NORTH TEXAS. CAPE VALUES HAVE ALREADY RISEN TO OVER 2000 J/KG ACROSS MUCH OF NORTH AND CENTRAL TEXAS. ADDITIONALLY...A BROAD DRY LINE IS PRESENTLY DRAPED ACROSS WEST TEXAS AND INTO THE TEXAS PANHANDLE...AND ANOTHER SURFACE BOUNDARY WAS PRESENT ACROSS WESTERN NORTH TEXAS. BOTH FEATURES PROVIDE CONFLUENCE AND WILL LEAD TO STORM INITIATION THIS AFTERNOON. WITH BREEZY SOUTHERLY FLOW ACROSS NORTH AND CENTRAL TEXAS TODAY...DEWPOINTS HAVE CLIMBED INTO THE UPPER 60S TO LOWER 70S AS WELL. THESE INGREDIENTS COMBINE TO INCREASE STORM CHANCES ACROSS OUR AREA THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA TO BE AFFECTED BY STORMS WILL BE AREAS ALONG AND WEST OF A GOLDTHWAITE...TO DALLAS...TO BONHAM LINE. IT SHOULD BE POINTED OUT THAT STORM COVERAGE IS NOT EXPECTED TO BE WIDESPREAD...SO NOT EVERYONE WILL SEE STORMS. HOWEVER...CONDITIONS ARE FAVORABLE FOR ANY STORM THAT DEVELOPS TO QUICKLY BECOME SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE. WITH AMPLE LOW LEVEL MOISTURE...HEAVY RAINFALL SHOULD ALSO BE EXPECTED WITH ANY OF THESE STORMS. THIS COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS...AS SOIL MOISTURE IS VERY HIGH AT THE PRESENT TIME. WHILE STORM CHANCES ON WEDNESDAY ARE NOT VERY HIGH BECAUSE THE UPPER LEVEL SUPPORT IS NOT TOO STRONG...ISOLATED SHOWERS AND STORMS ARE POSSIBLE. THE NEXT STRONG SHORTWAVE COMES INTO PLAY ON THURSDAY AND INTO FRIDAY...AND IS EXPECTED TO RESULT IN WIDESPREAD SHOWERS AND STORMS FOR NORTH AND CENTRAL TEXAS. WE WILL HAVE TO KEEP AN EYE ON THIS TIME FRAME REGARDING FLOODING POTENTIAL...SINCE THE AREA CANNOT TAKE ON TOO MUCH MORE WATER WITHOUT CAUSING PROBLEMS. AS THE UPPER LEVEL TROUGH PUSHES EAST THIS WEEKEND...EXPECT A COLD FRONT TO PUSH THROUGH NORTH TEXAS SATURDAY NIGHT...AND BRING WITH IT RENEWED RAIN CHANCES AND SLIGHTLY COOLER TEMPERATURES. HOWEVER...AFTER THIS FEATURE PASSES THROUGH...RIDGING AND SUBSIDENCE SHOULD DOMINATE AND HELP US DRY OUT...FOR AT LEAST A DAY OR TWO EARLY NEXT WEEK. AJS && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 87 70 85 70 / 30 30 20 40 40 WACO, TX 72 88 72 85 71 / 20 20 20 30 30 PARIS, TX 68 82 69 84 69 / 40 30 30 30 30 DENTON, TX 69 86 70 84 69 / 40 30 20 40 40 MCKINNEY, TX 70 85 70 85 69 / 40 30 20 40 40 DALLAS, TX 72 88 72 85 71 / 30 30 20 40 40 TERRELL, TX 72 87 71 86 71 / 30 30 20 30 30 CORSICANA, TX 72 86 71 85 71 / 20 20 20 30 30 TEMPLE, TX 71 88 72 85 71 / 20 20 20 30 30 MINERAL WELLS, TX 69 87 70 83 67 / 70 20 20 40 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, May 26, 3:37 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT TUE MAY 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 337 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT... ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY THROUGH THE EVENING. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE. . .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH MONDAY WITH THE BEST STORM CHANCES FRIDAY THROUGH SATURDAY NIGHT. THERE WILL BE A POTENTIAL FOR SEVERE THUNDERSTORMS EACH DAY. LOCALLY HEAVY RAINFALL MAY ALSO ACCOMPANY SOME OF THE STORMS WHICH COULD RESULT IN FLASH FLOODING AND ENHANCE THE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND EVENING... ESPECIALLY NORTHWEST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE.
In the hours before
Local storm report, May 26, 6:05 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TORNADO 1 N BRAD 32.76N 98.50W
05/26/2015 PALO PINTO TX TRAINED SPOTTER
SHED DESTROYED AS TORNADO TOUCHED DOWNLocal storm report, May 26, 6:12 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 3 S METCALF GAP 32.68N 98.43W
05/26/2015 PALO PINTO TX PUBLIC
BRIEF TORNADO CROSSED HWY 16Local storm report, May 26, 6:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 10 SSE CADDO 32.59N 98.60W
05/26/2015 E1.00 INCH STEPHENS TX PUBLIC
QUARTER SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDOLocal storm report, May 26, 6:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 3 NE GORDON 32.58N 98.33W
05/26/2015 PALO PINTO TX TRAINED SPOTTER
TORNADO CONFIRMED 3 MILES NORTHEAST OF GORDONLocal storm report, May 26, 6:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 5 S OLNEY 33.30N 98.77W
05/26/2015 E2.00 INCH YOUNG TX PUBLICLocal storm report, May 26, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 10 SSE CADDO 32.59N 98.60W
05/26/2015 E1.75 INCH STEPHENS TX PUBLIC
GOLFBALL SIZE HAIL 10 MILES SOUTH SOUTHEAST OF CADDOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:22 PM CDT | Special Weather Statement | FWD | Jack | 38 min |
| May 26, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 67 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 7:44 PM CDT | Tornado Warning | FWD | Erath | 31 min |
| May 26, 7:48 PM CDT | Tornado Warning | FWD | Eastland | 42 min |
| May 26, 8:05 PM CDT | Flash Flood Warning | FWD | Eastland, Erath | 3 hr |
| May 26, 8:31 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| May 26, 8:40 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| May 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 62 min |
| May 26, 8:57 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 26, 9:05 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 26, 9:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 66 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 64 min |
| May 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 58 min |
| May 26, 9:21 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| May 26, 9:29 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 5 hr |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 51 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 57 min |
| May 26, 10:09 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 26, 10:23 PM CDT | Special Weather Statement | FWD | Van Zandt | 52 min |
| May 26, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton | 61 min |
| May 26, 10:32 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 26, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 56 min |
| May 26, 10:42 PM CDT | Areal Flood Advisory | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| May 26, 11:03 PM CDT | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 3 hr |
| May 26, 11:15 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 26, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, Hill, McLennan | 53 min |
| May 26, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 65 min |
| May 26, 11:26 PM CDT | Areal Flood Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 6 hr |
| May 26, 11:47 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| May 26, 11:58 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 62 min |
| May 27, 12:16 AM CDT | River Flood Warning | FWD | Comanche | 6 days |
| May 27, 12:22 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 27, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 61 min |
| May 27, 12:36 AM CDT | Areal Flood Advisory | FWD | Ellis, Hill, Limestone, Navarro | 3 hr |
| May 27, 12:39 AM CDT | Special Weather Statement | FWD | Falls, Freestone, Limestone, McLennan, Navarro | 51 min |
| May 27, 12:42 AM CDT | Areal Flood Advisory | FWD | Henderson | 4 hr |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Palo Pinto | 7 days |
| May 27, 12:45 AM CDT | River Flood Warning | FWD | Parker | 9 days |
| May 27, 12:46 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, McLennan | 59 min |
| May 27, 12:56 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 3 hr |
| May 27, 1:12 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone | 3 hr |
| May 27, 1:35 AM CDT | Special Weather Statement | FWD | Anderson, Bell, Falls, Freestone, Leon, Milam and 1 more | 40 min |
| May 27, 1:48 AM CDT | Special Weather Statement | FWD | Dallas, Kaufman, Rockwall, Tarrant | 27 min |
| May 27, 2:15 AM CDT | Areal Flood Warning | FWD | Kaufman, Van Zandt | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Lampasas | 39 min |
| May 27, 2:37 AM CDT | Areal Flood Advisory | FWD | Bell, Leon, Milam, Robertson | 3 hr |
| May 27, 3:22 AM CDT | River Flood Warning | FWD | Hamilton | 31 hr |
| May 27, 3:30 AM CDT | Areal Flood Advisory | FWD | Coryell | 3 hr |
| May 27, 3:43 AM CDT | Special Weather Statement | FWD | McLennan | 47 min |
| May 27, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 39 min |
| May 27, 4:29 AM CDT | River Flood Warning | FWD | Comanche | 18 hr |
| May 27, 6:06 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 7:55 AM CDT | River Flood Warning | FWD | Stephens | 18 hr |
| May 27, 8:35 AM CDT | River Flood Warning | FWD | Hunt | 50 hr |
| May 27, 8:59 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 27, 10:26 AM CDT | River Flood Warning | FWD | Coryell | 6 days |
| May 27, 2:37 PM CDT | Special Weather Statement | FWD | Freestone | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 27, 3:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 54 min |
| May 27, 3:28 PM CDT | Areal Flood Advisory | FWD | Young | 2 hr |
| May 27, 4:10 PM CDT | Special Weather Statement | FWD | Palo Pinto | 50 min |
| May 27, 4:15 PM CDT | Special Weather Statement | FWD | Hamilton | 45 min |
| May 27, 4:58 PM CDT | Special Weather Statement | FWD | Hood | 47 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 51 min |
| May 27, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 52 min |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 12 min |
| May 27, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.